I've only been taking this medication for 3 days and I've been getting dizziness after I get up from laying down blurred vision and headaches could this be due to this medication and what should I do?
You should check with your doctor immediately if any of these side effects occur when taking guanfacine:
dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position
unusual tiredness or weakness
Chest pain or discomfort
difficulty with breathing
fast, slow, or irregular heartbeat
increased need to urinate
lightheadedness, dizziness, or fainting
passing urine more often
tightness in the chest
Inform your Dr. tomorrow morning.
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 1 answer
Posted 26 Nov 2013 • 3 answers
Posted 11 Aug 2016 • 1 answer
Posted 31 Dec 2016 • 0 answers
Posted 28 Nov 2017 • 0 answers